# SDR AALA20150127010

- Difficulty date: January 27, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 65,279 hours, 7,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4181616902
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMER PATH LIGHT INOPERATIVE.  DEFERRED EMER PATH LIGHT AT SEAT 10D IAW MEL 33-19.  FOUND A WIRE BROKEN AT CONNECTOR JUST AT LT ARMREST INNER SIDE WALL STRUT.  REPAIRED WIRING IAW SP 20-10-13.  SUPPLEMENTAL CLOSED.
